# SDR 2022F00155

- Difficulty date: March 8, 2022
- Submitted: March 22, 2022
- Operation: General aviation
- Aircraft: N17FA
- Make and model: Gulstm 560
- Aircraft serial: 5600655
- Aircraft time: 12,022 hours, 100,205 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J, M
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL ON RWY 34 AT KHKS, AT APPROXIMATELY 80 KTS, WE RECEIVED THE WINDSHIELD OVERHEAT ANNUNCIATOR. TAKE OFF WAS ABORTED WITHOUT INCIDENT. AS POWER WAS RETARDED DURING THE ABORT, THE ANNUNCIATOR EXTINGUISHED AS ENGINES APPROACHED IDLE THRUST. ROTARY TEST OF WINDSHIELD HEAT DURING PREFLIGHT CHECKED OK.
